# SDR UPS05245863

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Over Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT OVER FWD ENTRY DOOR DOES NOT ILLUMINATE.  REPLACED EMERGENCY EXIT BATTERIES.  OPS CK NORMAL PER AMM 33-50-67-2.
